MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: AMISTEM H HA COATED LAT STEM SIZE 2; UNCEMENTED HIP STEM

MEDACTA INTERNATIONAL SA STEM: AMISTEM H HA COATED LAT STEM SIZE 2; UNCEMENTED HIP STEM
Catalog Number 01.18.142
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 06/28/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 09-july-2019: lot 175338: (b)(4) items manufactured and released on 08-november-2017.Expiration date: 2022-10-24.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Additional devices involved: batches review performed on 09-july-2019: cup: mpact 01.32.150dh acetabular shell ø50 two-holes (k132879) lot 188867: (b)(4) items manufactured and released on 27-february-2019.Expiration date: 2024-02-18.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Ball heads: mectacer 01.29.206 biolox delta ceramic ball head 12/14 ø 32 size l +4 (k112115) lot 188867: (b)(4) items manufactured and released on 27-february-2019.Expiration date: 2024-02-18.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Liner: mpact 01.32.3241hct flat pe hc liner ø32/d (k103721) lot 1810216: (b)(4) items manufactured and released on 10-december-2018.Expiration date: 2023-11-28.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Mpact 01.31.55tp shell screw plug (k103721) lot 1903028: (b)(4) items manufactured and released on 02-april-2019.Expiration date: 2024-03-13.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
The surgeon found signs of an infection one month after primary surgery.The patient is under pharmacological treatment.The revision surgery has not been performed yet.

Brand Name
STEM: AMISTEM H HA COATED LAT STEM SIZE 2
Common Device Name
UNCEMENTED HIP STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key8826048
Report Number3005180920-2019-00618
Device Sequence Number14097221
Product Code LZO
UDI-Device Identifier07630030804182
UDI-Public07630030804182
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K093944
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Operator of Device Health Professional
Device Expiration Date10/24/2022
Device Catalogue Number01.18.142
Device Lot Number175338
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/08/2017
Initial Report FDA Received Date07/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR
Patient Weight55